I Took a plan b the next day after having protected sex had the plan b period of 4 days and after that haven't had my regular period. Freaking out. Need help asap!
Either the huge dose of artificial hormone is causing your body to take time to rid itself of, & therefore messing your menstrual cycle up, or you're pregnant.
The bleeding after using Plan B doesn't always happen, & doesn't mean anything. It's due to the huge dose of artificial hormone.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2013 • 2 answers
Posted 19 Sep 2013 • 2 answers
Plan B - I had protected sex on Friday November 14th but I'm not sure if some slipped out or not so?
Posted 26 Nov 2014 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 28 Jul 2018 • 2 answers